DEPUY MITEK LLC US IRRIGATION TUBESET 24PK; SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE
Back to Search Results |
| Model Number |
284504 |
| Medical Device Problem Code |
Overfill (2404)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(4).The lot number was unknown; therefore, the expiration date was unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported by sales rep that during a shoulder repair procedure on (b)(6) 2021, it was observed that the chamber on the irrigation device overflowed while setting-up.Another like device was used to complete the procedure without delay.There were no adverse patient consequences reported.No additional information was provided.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: according to the information provided, it was reported that during a shoulder procedure while using a fms fluid management system/inflow tubing (fms duo+ or fms solo) chamber over flowed during set up.The complaint device was received and evaluated.Upon visual inspection, the tubbing had no structural anomalies, holes, scratches or obstructions.The tubbing was tested on a fms duo+ test pump.When starting the pump, the fill chamber was filled on the min/max mark, the fill chamber did not overfill.The pressure on the pump was increased from 20 to 70 and the chamber did not overfill either.As no defect was found, a potential cause cannot be associated to manufacturing, therefore a manufacturing record evaluation is not required. as part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.According with the visual inspection and the functional test result, this complaint cannot be confirmed.The root cause for the reported issue can be attributed to the handling of the device.The white clamp located below the chamber may have been closed or the tubbing was bent, however this cannot be conclusively determined.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d9, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.